MAUDE Adverse Event Report: VYAIRE MEDICAL LOW FLOW AIR/OXYGEN MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION

VYAIRE MEDICAL LOW FLOW AIR/OXYGEN MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number MICBLNDR,W/O HOSES,DOM,LO
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the blender was constantly delivering 100% fio2.No patient harm reported.
 
Additional Manufacturer Narrative
Results of investigation.The reported complaint was duplicated and isolated to stuck components within the adjustment assembly.Low flow poppet was found to be jammed due to corrosion/foreign material.Blender was reassembled and found to be functioning as intended.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LOW FLOW AIR/OXYGEN MICROBLENDER
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL, INC PALM SPRINGS
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key19382864
Report Number2021710-2024-19099
Device Sequence Number17086301
Product Code BZR
UDI-Device Identifier10846446002355
UDI-Public(01)10846446002355
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K883038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICBLNDR,W/O HOSES,DOM,LO
Device Catalogue Number03920A-C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date08/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown